MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-CATARACT PACK

MEDLINE INDUSTRIES, LP; DBD-CATARACT PACK
Catalog Number DYNJ38874C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Eye Injury (1845); Retinal Tear (2050)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 the cannula detached from the syringe and was "injected into the eye".Per the facility this caused "a retinal tear x 2 requiring laser by retina team and follow up with them, also caused an unplanned posterior capsular tear requiring anterior vitrectomy".A sample of the product was requested for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2025 the cannula detached from the syringe and was "injected into the eye".

Common Device Name
DBD-CATARACT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22930999
Report Number1423395-2025-00099
Device Sequence Number10223382
Product Code OJK
UDI-Device Identifier10195327593926
UDI-Public10195327593926
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ38874C
Device Lot Number24JME352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale
Patient Weight43 KG